It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Carolyn on October 03, 2000 at 03:51:45:

Hi there I was wondering if anyone can help me, some 35yrs ago my mum had 3/4 of her stomach removed (not sure what for I was told ulcers but have since been told it was more sinister than that) she was then put on some sort of iron injection that she had to have for the rest of her life every 6 weeks as she was no longer able to absorb the iron she needed. Now all these years later a new doctor hit town & after having these injections took her off them completely for 12 months, after some time she started to go downhill healthwise was very tired, depressed & looked terrible she weighs under 8 stone & was losing weight fast. Anyway got her back to the doctor who said he didn't tell her not to have the injections (I think she is old enough & wise enough to know what he told her) but to cut a longer story short she is now having terrible problems with very swolen legs & feet & says they itch like mad & it is very uncomfortable (this is a lady that used to pride herself in wearsing her high heel shoes) this doctor tells her that her swollen legs & feet are a symptom of low iron???? I can't find anything to back thi sup on the internet?????? & as soon as her iron levels go up the swollen feet & legs will go down??? she has had all sorts of testd for heart bowel etc to see if there was any internal bleeding but it doesn't take a rocket scientist to see why her iron levels are so low any help that anyone can give me would be great as I am in New Zealand & mum is in the UK so I do worry about her.(by the way she is back on the injections every 3 months now)
Cheers
Cally

Follow Ups

All times are GMT -7. The time now is 07:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!